# SDR DALA1168880695

- Difficulty date: November 5, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1500 ABOVE STR 26L.  DENT NOT ALLOWED ON FRAME FLANGE REF B757 SRM 53-00-07, REMOVED PRODUCTION SPLICE, TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW B757 SRM 53-00-07 DURING HMV AT ST AEROSPACE SAN ANTONIO.
